RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kaz'min, Yurii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 34

Number of views:
This page:618
Abstract pages:3974
Full texts:2001
References:119
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person23144
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189358

Publications in Math-Net.Ru
1995
1. Yu. A. Kaz'min, “On an inequality”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 4,  25–30  mathnet  mathscinet  zmath
1993
2. Yu. A. Kaz'min, “On a property of power series”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 4,  85–87  mathnet  mathscinet  zmath
1992
3. Yu. A. Kaz'min, “Variations on the theme of the Carlson theorem”, Mat. Zametki, 52:5 (1992),  49–55  mathnet  mathscinet  zmath; Math. Notes, 52:5 (1992), 1112–1115  isi
4. Yu. A. Kaz'min, “On a theorem of F. Carlson”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 4,  37–43  mathnet  mathscinet  zmath
1989
5. Yu. A. Kaz'min, “A variant of the Abel–Goncharov interpolation problem”, Mat. Zametki, 46:2 (1989),  59–65  mathnet  mathscinet  zmath; Math. Notes, 46:2 (1989), 615–619  isi
1988
6. Yu. A. Kaz'min, “Theorem on bases-formation by near systems and its applications”, Mat. Zametki, 44:1 (1988),  80–88  mathnet  mathscinet  zmath; Math. Notes, 44:1 (1988), 532–536  isi
7. Yu. A. Kaz'min, “Approximate properties in $L_2$ of certain functional sequences”, Mat. Zametki, 43:5 (1988),  593–603  mathnet  mathscinet  zmath; Math. Notes, 43:5 (1988), 342–348  isi
1987
8. Yu. A. Kaz'min, “Interpolation by means”, Dokl. Akad. Nauk SSSR, 295:5 (1987),  1050–1053  mathnet  mathscinet; Dokl. Math., 36:1 (1988), 160–163
1985
9. Yu. A. Kaz'min, “Perturbed Appell polynomials and systems of functions associated with them”, Dokl. Akad. Nauk SSSR, 282:1 (1985),  19–22  mathnet  mathscinet  zmath
1979
10. Yu. A. Kaz'min, “On nontrivial solutions of the homogeneous Abel problem”, Mat. Sb. (N.S.), 109(151):2(6) (1979),  254–274  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:2 (1980), 227–244  isi
1977
11. Yu. A. Kaz'min, “The closures of the linear spans of two systems of functions”, Dokl. Akad. Nauk SSSR, 236:3 (1977),  535–537  mathnet  mathscinet
12. Yu. A. Kaz'min, “Closure of the linear hull of a certain system of functions”, Sibirsk. Mat. Zh., 18:4 (1977),  799–805  mathnet  mathscinet  zmath; Siberian Math. J., 18:4 (1977), 565–570  isi
1976
13. Yu. A. Kaz'min, “A geometric test for completeness”, Mat. Sb. (N.S.), 100(142):2(6) (1976),  181–190  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:2 (1976), 157–165  isi
1973
14. Yu. A. Kaz'min, “On a problem of A. O. Gel'fond”, Mat. Sb. (N.S.), 90(132):4 (1973),  521–543  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:4 (1973), 509–530
1972
15. Yu. A. Kaz'min, “The general moment problem in the complex domain. Uniqueness theorems”, Dokl. Akad. Nauk SSSR, 205:1 (1972),  19–22  mathnet  mathscinet  zmath
16. Yu. A. Kaz'min, “On the moment problem in the complex domain”, Dokl. Akad. Nauk SSSR, 204:6 (1972),  1309–1312  mathnet  mathscinet  zmath
17. Yu. A. Kaz'min, “Interpolational problem of Abel”, Mat. Zametki, 11:4 (1972),  353–364  mathnet  mathscinet  zmath; Math. Notes, 11:4 (1972), 219–225
18. Yu. A. Kaz'min, “The uniqueness of the solution of a certain interpolation problem. II”, Sibirsk. Mat. Zh., 13:3 (1972),  566–577  mathnet  mathscinet  zmath; Siberian Math. J., 13:3 (1972), 388–395
1970
19. Yu. A. Kaz'min, “A general problem from interpolation theory”, Dokl. Akad. Nauk SSSR, 194:6 (1970),  1251–1254  mathnet  mathscinet  zmath
1969
20. Yu. A. Kaz'min, “On Appell polynomials”, Mat. Zametki, 6:2 (1969),  161–172  mathnet  mathscinet  zmath; Math. Notes, 6:2 (1969), 556–562
21. Yu. A. Kaz'min, “Expansions in series of appell polynomials”, Mat. Zametki, 5:5 (1969),  509–520  mathnet  mathscinet  zmath; Math. Notes, 5:5 (1969), 304–311
1968
22. Yu. A. Kaz'min, “Bases formed of successive primitives”, Mat. Zametki, 3:3 (1968),  237–246  mathnet  mathscinet  zmath; Math. Notes, 3:3 (1968), 153–158
1967
23. Yu. A. Kaz'min, “On a class of interpolation problems”, Dokl. Akad. Nauk SSSR, 173:4 (1967),  762–765  mathnet  mathscinet  zmath
24. Yu. A. Kaz'min, “Expansions in powers of $(z-cq^n)$”, Mat. Zametki, 1:6 (1967),  683–688  mathnet  mathscinet  zmath; Math. Notes, 1:6 (1967), 453–456
25. Yu. A. Kaz'min, “On an interpolation problem. I”, Sibirsk. Mat. Zh., 8:2 (1967),  293–312  mathnet  mathscinet  zmath
1966
26. Yu. A. Kaz'min, “On the problem of reconstructing an analytic function from its elements”, Izv. Akad. Nauk SSSR Ser. Mat., 30:2 (1966),  307–324  mathnet  mathscinet  zmath
27. Yu. A. Kaz'min, “The completeness of certain types of sequences of analytic functions”, Sibirsk. Mat. Zh., 7:1 (1966),  70–82  mathnet  mathscinet  zmath
1965
28. Yu. A. Kaz'min, “The problem of two points in the theory of analytic functions”, Sibirsk. Mat. Zh., 6:4 (1965),  938–943  mathnet  mathscinet  zmath
1964
29. Yu. A. Kaz'min, “On a completeness criterion”, Sibirsk. Mat. Zh., 5:3 (1964),  549–556  mathnet  mathscinet  zmath
1962
30. Yu. A. Kaz'min, “Approximability in certain regions by linear aggregates of derivatives of analytic functions”, Sibirsk. Mat. Zh., 3:6 (1962),  952–955  mathnet  mathscinet  zmath
1958
31. Yu. A. Kaz'min, “Some remarks on completeness in $E_1$ and $L_2$”, Uspekhi Mat. Nauk, 13:3(81) (1958),  197–203  mathnet  mathscinet  zmath
1957
32. Yu. A. Kaz'min, “On complete systems and bases in $L_2$”, Dokl. Akad. Nauk SSSR, 113:6 (1957),  1199–1202  mathnet  mathscinet  zmath
33. Yu. A. Kaz'min, “On the spectrum of systems of the form $ż^n+\lambda f_n{(z)}\}$”, Uspekhi Mat. Nauk, 12:3(75) (1957),  155–158  mathnet  mathscinet  zmath
34. Yu. A. Kaz'min, “On completeness of systems of functions of the form $\{f(z+\alpha_n)\}$ and $\{f^{(n)}(z)\}$”, Uspekhi Mat. Nauk, 12:2(74) (1957),  151–154  mathnet  mathscinet  zmath
35. Yu. A. Kaz'min, “On bases and complete systems of functions in Hilbert space”, Mat. Sb. (N.S.), 42(84):4 (1957),  513–522  mathnet  mathscinet  zmath

1982
36. Yu. A. Kaz'min, L. D. Kudryavtsev, F. G. Maksudov, S. M. Nikol'skii, “Ibragim Ibishevich Ibragimov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 37:6(228) (1982),  249–253  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:6 (1982), 283–289  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020